# SDR 07FDEA04576

- Difficulty date: October 12, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 16,152 hours, 8,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400584
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK FROM FR 78 TO FR 73, RBL15 HAS 7 AREAS WITH CORROSION.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK IAW SRM 53-10-16- AND 51-50-21.
